Tolkmitt's Backwater and Dropdown Curve Tables

by R. D. Goodrich, (F.ASCE), Chf.Engr.; Grand Junction, Colo.,

Serial Information: Journal of the Hydraulics Division, 1960, Vol. 86, Issue 5, Pg. 1-6

Document Type: Journal Paper

Abstract: Tables and formulas, published originally by G.TOLKMITT, are presented in slightly enlarged form, for computation of backwater and dropdown curves for channels of parabolic section; use of Manning's coefficient of roughness and velocity formula in cases when considerable variations in depth and water volumes have to be considered.

Subject Headings: Backwater | Curvature | Computing in civil engineering | Paraboloid | Hydraulic roughness | Fluid velocity | Water table |

Services: Buy this book/Buy this article


Return to search